Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Side effects like loose stools, severe pain in legs, extreme tiredness after taking tab.cardizem. Can I stop it without consulting my cardiologist?

I have been an cardizem for less than a month and am having all kinds of side effects....I even tried just taking it every other day-----but I have loose stools and severe muscle pain in my legs, plus extremely tired so I decided to stop today. I will see a heart specialist on Wednesday and I have had only 4 major episodes of atrial fib in 3 years. Is it ok to stop it cold turkey?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
This is possible to have these side effects in some of the individuals taking CARDIZEM although most of the people tolerate this drug well.
I will not advise you to stop this medicine abruptly.
Try taking it in half dose,till you consult your cardiologist.
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor